# SDR UIEA2021021900362

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,650 hours, 25,437 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 9324G10675
- Part serial: 09219
- Condition: Failed
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP EICAS.  TRANSFER TO DDG CONTROL MEL 28-22-01, MDDR 142605, CAT "C", DUE 28FEB21 20FEB21 - LP 1273119 - ITEM NR 3 - BWI.  REMOVED AND REPLACED K10703 IAW AMM 28-22-18.  THIS CLEARS MDDR 142605. 1955 JT
